Found 137 results
1995
L. Billard and MESHKANI, M. R., ESTIMATION OF A STATIONARY MARKOV-CHAIN, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, vol. 90, pp. 307-315, 1995.
G. S. Datta and GHOSH, J. K., ON PRIORS PROVIDING FREQUENTIST VALIDITY FOR BAYESIAN-INFERENCE, BIOMETRIKA, vol. 82, pp. 37-45, 1995.
L. Billard, THE ROADS TRAVELED, BIOMETRICS, vol. 51, pp. 1-11, 1995.
1994
X. R. YIN, A CONVERSE INEQUALITY OF FAN, TAUSSKY, AND TODD, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 182, pp. 654-657, 1994.
X. Yin, Integrability Theorem for Double Trigonometric Series, Journal of Hangzhou University Natural Science, vol. 21, pp. 1-6, 1994.
X. Yin, On Szalay's Theorem of Double Series, Analysis Mathematics, vol. 20, pp. 235-239, 1994.
X. Yin, Weighted Lorentz Norm Inequalities for a Certain Class of Operators, Journal of Hangzhou University Natural Science, vol. 21, pp. 360-364, 1994.
1992
W. P. McCormick and PARK, Y. S., ASYMPTOTIC ANALYSIS OF EXTREMES FROM AUTOREGRESSIVE NEGATIVE BINOMIAL PROCESSES, JOURNAL OF APPLIED PROBABILITY, vol. 29, pp. 904-920, 1992.
E. R. CANFIELD and McCormick, W. P., ASYMPTOTIC RELIABILITY OF CONSECUTIVE K-OUT-OF-N SYSTEMS, JOURNAL OF APPLIED PROBABILITY, vol. 29, pp. 142-155, 1992.
1990
I. V. BASAWA, GREEN, T. A., McCormick, W. P., and TAYLOR, R. L., ASYMPTOTIC BOOTSTRAP VALIDITY FOR FINITE MARKOV-CHAINS, COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol. 19, pp. 1493-1510, 1990.
1988
G. F. MEDLEY, Billard, L., COX, D. R., and ANDERSON, R. M., THE DISTRIBUTION OF THE INCUBATION PERIOD FOR THE ACQUIRED IMMUNODEFICIENCY SYNDROME (AIDS), PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES B-BIOLOGICAL SCIENCES, vol. 233, pp. 367-377, 1988.

Pages